RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 19, Number 1  


On representation of natural numbers by sums of algebraic numbers
V. I. Bernik, V. A. Shlyk
3
Metric theory of transcendental complex numbers in the areas of small measure
I. V. Bulgakov
12
Fractional type integral operators with Kummer's confluent hypergeometric function in the kernel
A. P. Grinko
22
A principle for study of quasi-gradient methods of approximate solving operator equations in Hilbert spaces
O. N. Evkhuta, P. P. Zabreiko
32
Nonautonomous systems of differential equations in the algebra of generalized functions
A. I. Zhuk, O. L. Yablonskii
43
Regular smoothness and the Newton–Kantorovich method
P. P. Zabreiko, A. N. Tanyhina
52
Two-point boundary problem for string oscillation equation with given velocity in arbitrary point of time. II
V. I. Korzyuk, I. S. Kozlovskaya
62
On cycle covers of graphs with bounded pathwidth
V. V. Lepin
71
On finite characterizability of graphs with restricted equivalence partition number in classes of polar graphs
T. V. Lubasheva, Yu. M. Metelsky
85
Evaluation of some matrix-valued functional integrals
V. B. Malyutin
92
Divisibility of discriminants of integral polynomials by given sequence of prime numbers
I. M. Morozova
104
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019